# SDR 2011FA0000636

- Difficulty date: September 28, 2011
- Submitted: September 28, 2011
- Operation: General aviation
- Aircraft: N661GA
- Make and model: Gulstm GV
- Aircraft serial: 561
- Aircraft time: 7,602 hours, 2,494 cycles
- Engine: Rroyce BR700710A110
- Engine time: 7,376 hours, 2,364 cycles
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Panel
- Part number: FW32280
- Condition: Damaged
- Location: Bypass Duct
- Part time: 7,376 hours, 2,364 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 4" DIAMETER HOLE IN INNER BYPASS DUCT PANEL OVER NR1 IGNITOR OF RT ENGINE.
